# SDR SWAA2022021562897

- Difficulty date: June 22, 2018
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N927WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36889
- Aircraft time: 34,533 hours, 20,569 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIGGLE PLATE CRACKED. I/B SIDE OF PANEL 551EB ATTACH POINT / REMOVED AND REPLACED WIGGLE PLATE I/B SIDE OF PANEL 551EB PER SRM 51-40-02.
